# SDR WRNA200700017

- Difficulty date: February 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 3 PYLON INBOARD SKIN DOUBLER WAS FOUND WORN UNDER FORESHIELD NEAR NAC STA 221.  FABRICATED AND INSTALLED REPAIR PARTS IAW EA 01-07019.
